q-Analogue of twisted l-series and q-twisted Euler


ŞİMŞEK Y.

JOURNAL OF NUMBER THEORY, vol.110, no.2, pp.267-278, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 110 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.jnt.2004.07.003
  • Journal Name: JOURNAL OF NUMBER THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.267-278
  • Keywords: generalized Euler numbers, q-Euler numbers, twisted q-generalized Euler numbers, lq-series, Q-BERNOULLI NUMBERS
  • Akdeniz University Affiliated: No

Abstract

We define generating functions of q-generalized Euler numbers and polynomials and twisted q-generalized Euler numbers and polynomials. By using these functions, we give some properties of these numbers. We construct a complex twisted l(q)-functions which interpolate twisted q-generalized Euler numbers. As an application, we obtain the values of twisted l(q)-functions at non-positive integers. Therefore, we find a relation between twisted l(q)-functions and twisted q-generalized numbers explicitly. (C) 2004 Elsevier Inc. All rights reserved.